# SDR UALA2013012400444

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS SEVEN BUTTONHEAD RIVETS WITHOUT SUFFICIENT PITCH, BS 210, 6 INCHES BELOW STRINGER 19R.   INSTALLED SKIN DOUBLER REPAIR PER SRM 53-00-01 REPAIR 3. MAJOR REPAIR
